# SDR 07FDEA01979

- Difficulty date: May 25, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N465FE
- Make and model: Boeing 727225
- Aircraft serial: 21289
- Aircraft time: 51,714 hours, 36,706 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR SEAT TRACK HAS CORROSION FS 640 LBL 1".  REMOVED CORROSION IAW 727 SRM 51--10-2 FOUND TO BE OUT OF LIMITS AFTER CORROSION REMOVAL IAW SR 53-10-1.  FABBED NEW SEAT TRACK IAW SRM 51-30-2 ,TREATED AND PRIMED IAW SRM 51-10-1.  REMOVED AND INSTALLED SEAT TRACK AT BL 0" STA 600 TO 720A IAW SRM 51-30-2.
